Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 323, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Dec 28, 2008, 12:16 PM CST for Morgan County, Pike County, Illinois. It took effect at Dec 28, 2008, 7:42 PM CST. It was in force for 24 hr.
The area
The counties it named.
The facts
- Issued
- Dec 28, 2008, 12:16 PM CST (18:16 UTC)
- In effect from
- Dec 28, 2008, 7:42 PM CST
- Expired
- Dec 29, 2008, 7:42 PM CST
- In force
- 24 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Moderate
Counties Morgan County, IL, Pike County, IL
The radar
The St Louis radar (KLSX), 109 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River at Meredosia (MROI2).
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05585500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 281816
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1216 PM CST SUN DEC 28 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAIL WATER AFFECTING BROWN COUNTY
ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1 TO 1.5 INCHES OF
PRECIPITATION THE PAST 24 HOURS AND NO PRECIPITATION FORECAST IN THE
NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-291816-
/O.NEW.KLSX.FL.W.0322.081230T2000Z-000000T0000Z/
/NLGI2.2.ER.081230T2000Z.090104T1200Z.000000T0000Z.NO/
1216 PM CST SUN DEC 28 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAIL WATER
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:00 PM SUNDAY THE STAGE WAS 20.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EARLY AFTERNOON AND
CREST NEAR 25.5 FEET BY SUNDAY MORNING.
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
$$
ILC137-149-291815-
/O.NEW.KLSX.FL.W.0323.081229T0142Z-000000T0000Z/
/MROI2.2.ER.081229T0142Z.090103T1800Z.000000T0000Z.NO/
1216 PM CST SUN DEC 28 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER AT MEREDOSIA.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM SUNDAY THE STAGE WAS 431.3 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CREST NEAR
437.5 FEET BY SATURDAY EARLY AFTERNOON.
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER OUTLETS.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS
$$
ILC013-083-291815-
/O.NEW.KLSX.FL.W.0324.081230T0000Z-000000T0000Z/
/HARI2.1.ER.081230T0000Z.090101T1800Z.000000T0000Z.NO/
1216 PM CST SUN DEC 28 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE ILLINOIS RIVER AT HARDIN.
* FROM MONDAY EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM SUNDAY THE STAGE WAS 24.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY EVENING AND CREST NEAR 25.7 FEET
BY THURSDAY EARLY AFTERNOON.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/29 12/30 12/31 01/01 01/02
ILLINOIS RIVER
LA GRANGE LD TW 23 19.95 21.0 22.5 23.8 24.5 24.9
MEREDOSIA 432 431.27 432.9 434.7 436.0 436.8 437.2
HARDIN 25 24.15 24.5 25.1 25.5 25.6 25.76 follow-up statements
000
WGUS83 KLSX 290357
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
957 PM CST SUN DEC 28 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAILWATER
ILLINOIS RIVER AT MEREDOSIA
ILLINOIS RIVER AT VALLEY CITY
ILLINOIS RIVER AT HARDIN
.THIS FLOOD WARNING IS A RESULT OF THE MOST RECENT HEAVY RAINFALL
EVENT AND NO RAIN IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONITNUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-300357-
/O.EXT.KLSX.FL.W.0322.081230T1559Z-000000T0000Z/
/NLGI2.2.ER.081230T1559Z.090104T1800Z.000000T0000Z.NO/
957 PM CST SUN DEC 28 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT LA GRANGE LOCK AND TAILWATER
* UNTIL THE WARNING IS CANCELLED.
* AT 8 PM SUNDAY THE STAGE WAS 20.5 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.5 FEET SUNDAY AFTERNOON.
ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED
$$
ILC137-149-300356-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T0445Z.090104T0600Z.000000T0000Z.NO/
957 PM CST SUN DEC 28 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM SUNDAY THE STAGE WAS 431.6 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 437.6 FEET BY EARLY SUNDAY
MORNING JANUARY TH. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 438.0 FEET...MAIN ROAD IN VALLEY CITY OVERTOPPED
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER
OUTLETS.
$$
ILC149-171-300356-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090104T1800Z.000000T0000Z.NO/
957 PM CST SUN DEC 28 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL THE WARNING IS CANCELLED.
* AT 9 PM SUNDAY THE STAGE WAS 12.3 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.4 FEET SUNDAY AFTERNOON.
ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 18.0 FEET...COMMERCIAL BUILDING IS FLOODED
$$
ILC013-083-300356-
/O.CON.KLSX.FL.W.0324.081230T0000Z-000000T0000Z/
/HARI2.1.ER.081230T0000Z.090101T1800Z.000000T0000Z.NO/
957 PM CST SUN DEC 28 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL THE WARNING IS CANCELLED.
* AT 9 PM SUNDAY THE STAGE WAS 24.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE NEAR 25.7 FEET THURSDAY AFTERNOON.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/29 12/30 12/31 01/01 01/02
ILLINOIS RIVER
LA GRANGE LD T 23 20.55 21.4 22.8 23.8 24.4 24.8
MEREDOSIA 432 431.64 432.7 434.5 435.8 436.7 437.2
VALLEY CITY 11 12.30 13.6 15.4 16.5 17.3 17.8
HARDIN 25 24.50 24.7 25.2 25.4 25.6 25.7000
WGUS83 KLSX 291822
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1222 PM CST MON DEC 29 2008
...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...
AT LA GRANGE LOCK AND DAM TAIL WATER AFFECTING BROWN COUNTY
AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF ON AVERAGE ONE INCH OF PRECIPITATION
IN ASSOCIATION WITH THE HEAVY RAIN EVENT ON SATURDAY DECEMBER 27TH...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-301822-
/O.EXT.KLSX.FL.W.0322.090102T1500Z-000000T0000Z/
/NLGI2.1.ER.090102T1500Z.090105T1200Z.000000T0000Z.NO/
1222 PM CST MON DEC 29 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAIL WATER
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM MONDAY THE STAGE WAS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE FRIDAY MORNING AND
CONTINUE TO RISE TO NEAR 24.0 FEET BY MONDAY MORNING.
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
$$
ILC137-149-301821-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T2008Z.090105T1200Z.000000T0000Z.NO/
1222 PM CST MON DEC 29 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM MONDAY THE STAGE WAS 431.9 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 436.0 FEET BY MONDAY MORNING.
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER OUTLETS.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS
$$
ILC149-171-301821-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090105T1800Z.000000T0000Z.NO/
1222 PM CST MON DEC 29 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 12.4 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY
MONDAY EARLY AFTERNOON.
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA FLOODED.
$$
ILC013-083-301821-
/O.EXT.KLSX.FL.W.0324.090101T1200Z-000000T0000Z/
/HARI2.1.ER.090101T1200Z.090104T1200Z.000000T0000Z.NO/
1222 PM CST MON DEC 29 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM MONDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE
TO RISE TO NEAR 25.1 FEET BY SUNDAY MORNING.
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/30 12/31 01/01 01/02 01/03
ILLINOIS RIVER
LA GRANGE LD T 23 19.97 20.6 21.5 22.2 22.9 23.4
MEREDOSIA 432 431.85 432.8 433.5 434.2 434.9 435.3
VALLEY CITY 11 12.39 13.3 14.3 15.0 15.5 15.9
HARDIN 25 24.57 24.7 24.8 25.0 25.0 25.0000
WGUS83 KLSX 300313
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
912 PM CST MON DEC 29 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ILLINOIS RIVER AT LA GRANGE LD TW
ILLINOIS RIVER AT MEREDOSIA
ILLINOIS RIVER AT VALLEY CITY
ILLINOIS RIVER AT HARDIN
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-310312-
/O.EXT.KLSX.FL.W.0322.090103T0600Z-000000T0000Z/
/NLGI2.1.ER.090103T0600Z.090105T0000Z.000000T0000Z.NO/
912 PM CST MON DEC 29 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT LA GRANGE LD TW
* FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE.
* AT 8 PM MONDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE SATURDAY MORNING
AND CONTINUE TO RISE TO NEAR 23.9 FEET SUNDAY EVENING.
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED
* IMPACT...AT 20.5 FEET...THE LOCK WALL IS COMPLETELY OVERTOPPED.
$$
ILC137-149-310311-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T2235Z.090105T0600Z.000000T0000Z.NO/
912 PM CST MON DEC 29 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE.
* AT 8:15 PM MONDAY THE STAGE WAS 432.1 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 435.9 FEET MONDAY MORNING.
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER
OUTLETS.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS
$$
ILC149-171-310311-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090105T0600Z.000000T0000Z.NO/
912 PM CST MON DEC 29 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 8 PM MONDAY THE STAGE WAS 12.6 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.3 FEET BY
EARLY MONDAY MORNING.
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA
FLOODED.
$$
ILC013-083-310311-
/O.CON.KLSX.FL.W.0324.090101T1200Z-000000T0000Z/
/HARI2.1.ER.090101T1200Z.090104T1200Z.000000T0000Z.NO/
912 PM CST MON DEC 29 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE.
* AT 8 PM MONDAY THE STAGE WAS 24.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE THURSDAY MORNING
AND CONTINUE TO RISE TO NEAR 25.1 FEET BY SUNDAY MORNING. *
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/30 12/31 01/01 01/02 01/03
ILLINOIS RIVER
LA GRANGE LD T 23 20.10 20.5 21.2 21.9 22.5 23.2
MEREDOSIA 432 432.12 432.3 433.1 433.8 434.6 435.2
VALLEY CITY 11 12.57 12.9 13.7 14.5 15.1 15.6
HARDIN 25 24.63 24.7 24.8 25.0 25.0 25.0000
WGUS83 KLSX 301732
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1131 AM CST TUE DEC 30 2008
...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER...
AT LA GRANGE LOCK AND DAM TAIL WATER AFFECTING BROWN COUNTY
AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF THE HEAVY RAIN EVENT WHICH OCCURRED
ON SATURDAY DECEMBER 27TH WHICH LEFT OVER AN INCH OF PRECIPITATION ACROSS
THE RIVER BASIN...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-311731-
/O.EXT.KLSX.FL.W.0322.090102T1200Z-000000T0000Z/
/NLGI2.1.ER.090102T1200Z.090105T0000Z.000000T0000Z.NO/
1131 AM CST TUE DEC 30 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT LA GRANGE LOCK AND DAM TAIL WATER
* FROM FRIDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 AM TUESDAY THE STAGE WAS 20.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY FRIDAY MORNING AND CONTINUE TO
RISE TO NEAR 23.9 FEET BY SUNDAY EVENING.
* ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
$$
ILC137-149-311730-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T2235Z.090105T0600Z.000000T0000Z.NO/
1131 AM CST TUE DEC 30 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 AM TUESDAY THE STAGE WAS 432.7 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 435.9 FEET BY
EARLY MONDAY MORNING.
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS.
$$
ILC149-171-311730-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090105T0600Z.000000T0000Z.NO/
1131 AM CST TUE DEC 30 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.3 FEET BY
EARLY MONDAY MORNING.
* ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA
FLOODED.
$$
ILC013-083-311730-
/O.EXT.KLSX.FL.W.0324.081231T0000Z-000000T0000Z/
/HARI2.1.ER.081231T0000Z.090102T0000Z.000000T0000Z.NO/
1131 AM CST TUE DEC 30 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:00 AM TUESDAY THE STAGE WAS 24.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 25.2 FEET BY THURSDAY EVENING.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/31 01/01 01/02 01/03 01/04
ILLINOIS RIVER
LA GRANGE LD TW 23 20.75 21.6 22.4 23.0 23.4 23.7
MEREDOSIA 432 432.74 433.5 434.4 434.9 435.3 435.6
VALLEY CITY 11 13.13 13.8 14.6 15.2 15.7 16.1
HARDIN 25 24.90 25.0 25.1 25.2 25.2 25.1000
WGUS83 KLSX 310321
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
921 PM CST TUE DEC 30 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
ILLINOIS RIVER AT
LA GRANGE LOCK AND DAM TAIL WATER
MEREDOSIA
VALLEY CITY
HARDIN
.THIS FLOOD WARNING IS A RESULT OF HEAVY RAIN AND SNOW MELT FROM THIS
PAST WEEKEND...
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-010321-
/O.EXT.KLSX.FL.W.0322.090102T1800Z-000000T0000Z/
/NLGI2.1.ER.090102T1800Z.090105T1200Z.000000T0000Z.NO/
921 PM CST TUE DEC 30 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT LA GRANGE LD TW
* FROM FRIDAY UNTIL FURTHER NOTICE.
* AT 8 PM TUESDAY THE STAGE WAS 21.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE FRIDAY
AFTERNOON AND CREST NEAR 23.9 FEET MONDAY MORNING.
$$
ILC137-149-010320-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T2235Z.090105T0000Z.000000T0000Z.NO/
921 PM CST TUE DEC 30 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE.
* AT 8:15 PM TUESDAY THE STAGE WAS 433.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 435.8 FEET EARLY
NEXT WEEK.
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER
OUTLETS.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS.
$$
ILC149-171-010320-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090105T0000Z.000000T0000Z.NO/
921 PM CST TUE DEC 30 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 8 PM TUESDAY THE STAGE WAS 13.4 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 16.2 FEET EARLY NEXT
WEEK.
* IMPACT...AT 14.0 FEET...THE ROAD TO NORBUT FISH AND WILDLIFE AREA
FLOODS.
$$
ILC013-083-010320-
/O.CON.KLSX.FL.W.0324.000000T0000Z-000000T0000Z/
/HARI2.1.ER.081231T0100Z.090102T0600Z.000000T0000Z.NO/
921 PM CST TUE DEC 30 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL FURTHER NOTICE.
* AT 8 PM TUESDAY THE STAGE WAS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO REMAIN JUST ABOVE FLOOD STAGE
INTO EARLY NEXT WEEK.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 12/31 01/01 01/02 01/03 01/04
ILLINOIS RIVER
LA GRANGE LD TW 23 21.03 21.6 22.4 22.9 23.3 23.7
MEREDOSIA 432 433.04 433.4 434.3 434.9 435.2 435.6
VALLEY CITY 11 13.38 13.8 14.6 15.2 15.7 16.0
HARDIN 25 25.02 25.0 25.1 25.2 25.2 25.2000
WGUS83 KLSX 311746
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 AM CST WED DEC 31 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
ILLINOIS...
ILLINOIS RIVER AT LA GRANGE LD TW AFFECTING BROWN COUNTY
ILLINOIS RIVER AT MEREDOSIA AFFECTING MORGAN AND PIKE COUNTIES
ILLINOIS RIVER AT VALLEY CITY AFFECTING PIKE AND SCOTT COUNTIES
ILLINOIS RIVER AT HARDIN AFFECTING CALHOUN AND JERSEY COUNTIES
.THIS FLOOD WARNING IS A RESULT OF THE PAST WEEKENDS HEAVY PRECIPITATION
EVENT AND SNOW MELT...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
ILC009-011745-
/O.EXT.KLSX.FL.W.0322.090101T1500Z-000000T0000Z/
/NLGI2.1.ER.090101T1500Z.090104T1200Z.000000T0000Z.NO/
1145 AM CST WED DEC 31 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT LA GRANGE LD TW
* FROM THURSDAY MORNING UNTIL FURTHER NOTICE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 22.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THURSDAY MORNING AND
CREST NEAR 24.0 FEET BY SUNDAY MORNING.
* IMPACT...AT 23.0 FEET...FLOOD STAGE IS REACHED
$$
ILC137-149-011744-
/O.CON.KLSX.FL.W.0323.000000T0000Z-000000T0000Z/
/MROI2.2.ER.081229T2235Z.090105T0000Z.000000T0000Z.NO/
1145 AM CST WED DEC 31 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT MEREDOSIA
* UNTIL FURTHER NOTICE.
* AT 11:15 AM WEDNESDAY THE STAGE WAS 433.7 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 432.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 435.9 FEET BY
SUNDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 436.0 FEET...CITY OF MEREDOSIA PLUGS STORM SEWER
OUTLETS.
* IMPACT...AT 435.4 FEET...MEREDOSIA BOAT DOCK FLOODS
$$
ILC149-171-011744-
/O.CON.KLSX.FL.W.0319.000000T0000Z-000000T0000Z/
/VALI2.2.ER.081228T0636Z.090104T1800Z.000000T0000Z.NO/
1145 AM CST WED DEC 31 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT VALLEY CITY
* UNTIL FURTHER NOTICE.
* AT 11:00 AM WEDNESDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 16.2 FEET BY
SUNDAY EARLY AFTERNOON THEN BEGIN FALLING.
* IMPACT...AT 14.0 FEET...ROAD TO NORBUT FISH AND WILDLIFE AREA
FLOODED.
$$
ILC013-083-011744-
/O.CON.KLSX.FL.W.0324.000000T0000Z-000000T0000Z/
/HARI2.1.ER.081231T0100Z.090105T0000Z.000000T0000Z.NO/
1145 AM CST WED DEC 31 2008
THE FLOOD WARNING CONTINUES FOR
THE ILLINOIS RIVER AT HARDIN
* UNTIL FURTHER NOTICE..
* AT 11:00 AM WEDNESDAY THE STAGE WAS 25.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY
SUNDAY EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 25.0 FEET...FLOOD STAGE. LOWLAND FLOODING OF
UNPROTECTED AGRICULTURAL LAND BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 01/01 01/02 01/03 01/04 01/05
ILLINOIS RIVER
LA GRANGE LD T 23 22.05 22.9 23.5 23.8 24.0 24.0
MEREDOSIA 432 433.67 434.4 435.0 435.4 435.8 435.8
VALLEY CITY 11 13.88 14.5 15.1 15.6 16.1 16.2
HARDIN 25 25.03 25.0 24.9 25.0 25.1 25.1What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Dec 28, 11:44 AM CST, 32 minutes earlier.
Area forecast discussion, Dec 28, 11:44 AM CST, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 1144 AM CST SUN DEC 28 2008 .DISCUSSION... /344 AM CST SUN DEC 28 2008/ A QUIET WX REGIME WILL TAKE HOLD OVER THE AREA OVER THE NEXT FEW DAYS...WHICH WILL BE IN STARK CONTRAST TO WHAT WE HAVE SEEN OVER THE PAST COUPLE OF WEEKS...ESPECIALLY YESTERDAY WHERE SEVERE STORMS... HIGH GRADIENT WINDS...WINTRY WX...AND FLOODING ALL IMPACTED THE AREA ON THE SAME DAY. THE MODELS ALL AGREE THAT A TRANSITION TO A ZONAL FLOW AT H500 WILL TAKE PLACE WITHIN THE NEXT 24HRS...WHEREBY THE MAIN JET WILL SHIFT TO JUST N OF THE FA...RESULTING IN DRY WX WITH GENERALLY ABOVE NORMAL TEMPS. THIS PATTERN SHOULD HOLD FIRM THRU AT LEAST MID WEEK. AT THE SFC...A HI PRES CENTER WILL PASS TO OUR S... RESUMING A SWLY FLOW TODAY...AND THIS WILL CONTINUE THRU MONDAY MORNING WITH A WEAK RIDGE PASSING THRU LATE MONDAY AND EARLY MONDAY NIGHT. A WRMFNT WILL THEN PUSH THRU EARLY TUESDAY MORNING WITH A CDFNT LATE TUESDAY. OPPORTUNITIES FOR PCPN WILL BE RATHER SPARSE DURING THIS PERIOD WITH DRY AIR PERSISTING THRU THE COLUMN AND NO SYSTEMS UPSTAIRS TO CREATE LIFT TO ATTEMPT SATURATION. THE FRONTAL SYSTEMS TO MOVE THRU ON TUESDAY WILL HAVE SOME LIFT ASSOCIATED WITH THEM...BUT MOISTURE NOT ENOUGH YET TO RESULT IN PCPN. BUT THIS WILL BE ONE PERIOD TO WATCH IF AN ADDITIONAL MOISTURE SOURCE IS TAPPED. OTHERWISE...LOOK FOR ABOVE NORMAL TEMPS TO CONTINUE...CULMINATING WITH STRONG SWLY GRADIENT WINDS ON TUESDAY IN THE WARM SECTOR WHERE TEMPS MAY TOP 60F. TES && .AVIATION... /1143 AM CST SUN DEC 28 2008/ FOR THE 12Z TAFS...CLEAR SKIES AND UNRESTRICTED VISIBILITIES EXPECTED NEXT 24-30 HOURS. INITIALLY SOME CONCERN ABOUT FOG...BUT WINDS TO REMAIN UP ENOUGH THAT FOG SHOULD NOT FORM. SOUTHWESTERLY WINDS ARE EXPECTED TO CONTINUE THROUGH MOST OF THE PERIOD IN THE 5-11KT RANGE...THEN SWITCH TO THE WEST AFTER 12Z TOMORROW. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Dec 28, 3:30 AM CST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 330 AM CST SUN DEC 28 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-291200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 330 AM CST SUN DEC 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT MODERATE OR GREATER RIVER FLOODING IS EXPECTED TO CONTINUE FOR VARIOUS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MODERATE OR GREATER RIVER FLOODING IS EXPECTED TO CONTINUE FOR VARIOUS RIVERS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS. THERE IS A CHANCE FOR SNOW ON THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 6:45 PM CST | Areal Flood Warning | LSX | Bond, Calhoun, Clinton, Fayette, Greene, Jersey and 5 more | 14 hr |
| Dec 27, 9:15 PM CST | River Flood Warning | LSX | Fayette | 5 days |
| Dec 27, 9:38 PM CST | River Flood Warning | LSX | Pike, Scott | 28 hr |
| Dec 28, 12:16 PM CST | River Flood Warning | LSX | Brown | 7 days |
| Dec 28, 12:16 PM CST | River Flood Warning | LSX | Calhoun, Jersey | 9 days |
| Dec 28, 3:03 PM CST | River Flood Warning | LSX | Pike | 22 hr |
| Dec 28, 3:03 PM CST | River Flood Warning | LSX | Calhoun | 22 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.